| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report from a baxter technician stating the bed alarm was ringing as a normal call.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
Additional Manufacturer Narrative
The technician found the cables were not plugged in correctly.The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.The technician found no issues with the nurse call system.No malfunction.No report of serious injury or death.Baxter does not consider this complaint reportable.
Event or Problem Description
Baxter received a report from a baxter technician stating the bed alarm was ringing as a normal call.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint#: (b)(4).